MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA

Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA
Catalog Number DYNDTC5081
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "for about the last 2 weeks we have been having an increasing number of extension sets difficult to flush or not working at all.Currently about ever other set if not every set has to be disassembled to get the needle free valve to work.".
 
Additional Manufacturer Narrative
The facility reported that "when prepping extension tubing for patients and priming the tubing the extension tubing in question could not push fluid through the valve" and "if the set was disassembled and the flush screwed onto the buff cap as tight as possible the set will finally pass fluids"; no medical intervention, serious injury, or follow-up care has been reported.The customer did not provide the sample for evaluation, and the pictures provided were only the pictures on the item not the issue; a retain sample was ordered for testing.At this time, the reported concern could not be confirmed, as medline was not able to investigate the issue.No root cause was identified, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 8", 0.3ML, NONBOND NF VA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50898700
Report Number1417592-2026-51024
Device Sequence Number20290852
Product Code FPA
UDI-Device Identifier40080196141914
UDI-Public40080196141914
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5081
Device Lot Number22125537
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown